# SDR 2007UALA03718

- Difficulty date: September 16, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 57,517 hours, 31,658 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Seat 18 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS VERY DIM FROM SEAT 18 ABC TO AFT GALLEY.  REPLACED 3 EEL STRIP LIGHT ASSY'S. EEL LIGHTS  OPCK NORMAL.
